# SDR AALA20001059

- Difficulty date: June 21, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON ANGLE AFT LOWER CORNER OF R4 DOOR.  BLENDED OUT CORROSION PER ESO 30595 DATED 6-20-00 ALODINED, PRIMED AND PAINTED.  (M)
